# SDR MALA976403

- Difficulty date: March 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N507XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2316
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Dfgc
- Part number: 4068300904
- Condition: Failed
- Location: E & E Compt
- Stage of operation: AP
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

TRIM RUNAWAY FUEL UP, TRIM BROKE LOOSE AFTER PHY 8.  OVERPOWERED ELEVATOR 'FTC' 'ELECT TRIM' CAUTION LIGHTS ILLUMINATED.  MAINTENANCE REPLACED DFGC.  RETURNED TO SERVICE.
